MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00561311
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: imdrf device code a07 captures the reportable event of intermittent/suboptimal cautery.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the ascending bowel for polyp removal during a colonoscopy procedure performed on (b)(6) 2025.During the procedure, when the team attempted to use the snare (pad with green light), the patient jumped after the pedal was pressed, indicating that he felt a shock.The staff immediately removed the snare and replaced it with a new one, which functioned properly.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22715082
Report Number3005099803-2025-03787
Device Sequence Number9577377
Product Code FDI
UDI-Device Identifier08714729019251
UDI-Public(01)08714729019251(17)280217(10)35852026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K202478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561311
Device Catalogue Number6131
Device Lot Number0035852026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/05/2025
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown